MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INBONE CANNULA FOOT BOTTOM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

WRIGHT MEDICAL TECHNOLOGY INC INBONE CANNULA FOOT BOTTOM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 200166
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
It was reported that "reference (b)(4) (the sterile version of the non-sterile burr (b)(4) included in the instrument set) appears to be slightly oversized at the distal end compared to the cannula it should pass through, reference (b)(4).Attached is an explanatory video: the first burr is the sterile one (ref (b)(4)), which gets stuck in the cannula, while the second is the non-sterile burr (ref (b)(4)), which slides through the cannula without jamming.".
 
Event or Problem Description
It was reported that "reference 200134s (the sterile version of the non-sterile burr 200134 included in the instrument set) appears to be slightly oversized at the distal end compared to the cannula it should pass through, reference 200166.Attached is an explanatory video: the first burr is the sterile one (ref 200134s), which gets stuck in the cannula, while the second is the non-sterile burr (ref 200134), which slides through the cannula without jamming." this event was identified during a primary surgery and resulted in no adverse consequences to the patient or surgical delay.The device is not available for return.
 
Additional Manufacturer Narrative
The reported event could be confirmed since the provided video matches the alleged failure mode.The device inspection revealed the following: a device inspection was not possible since the affected device was not returned for evaluation.However, a video was provided demonstrating the sterile drill could not fully advance through the cannula while the non sterile drill passed through without resistance.Based on the available information, the root cause of the reported issue could not be conclusively determined.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
INBONE CANNULA FOOT BOTTOM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23830118
Report Number3010667733-2025-01535
Device Sequence Number5031943
Product Code LXH
UDI-Device Identifier00840420196224
UDI-Public(01)00840420196224(11)220419(10)2656815
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200166
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown